Rational Expectations and the Markov Property of Temporary Equilibrium Processes

Hellwig, Martin

URL: http://ub-madoc.bib.uni-mannheim.de/19714
Document Type: Article
Year of publication: 1982
The title of a journal, publication series: Journal of Mathematical Economics
Page range: 135-144
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-4068
Publication language: English
Institution: School of Law and Economics > VWL, Wirtschaftstheorie (Kübler -2011)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

+ Export and Citation

Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item